# SDR UPS802774

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9772958
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON BELTFRAME AT FS 200, LONGERON 29R.  REPAIRED FRAME PER SRM 53-2-3.
